Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 34, Issue 2, 1998
Metadata
 

Algèbre Homologique des N-Complexes et Homologie de Hochschild aux Racines de l'Unité
Christian Kassel and Marc Wambst
pp. 91–114
Abstract | Full-Text PDF (2009 KB) | Metadata

Commuting Squares and the Classification of Finite Depth Inclusions of AFD Type IIIλ Factors, λ ∈ (0, 1)
Phan H. Loi
pp. 115–122
Abstract | Full-Text PDF (951 KB) | Metadata

Espaces Conormaux Relatifs II Modules Différentiels
Hélène Biosca, Joël Briancon, Philippe Maisonobe and Hélène Maynadier
pp. 123–134
Abstract | Full-Text PDF (1314 KB) | Metadata

Microlocal Inverse Image and Bimicrolocalization
Kiyoshi Takeuchi
pp. 135–153
Abstract | Full-Text PDF (1929 KB) | Metadata

Quantum Toroidal Algebras and Their Vertex Representations
Yoshihisa Saito
pp. 155–177
Abstract | Full-Text PDF (1652 KB) | Metadata

Singularities in Fuchsian Cauchy Problems with Holomorphic Data
Hideshi Yamane
pp. 179–190
Abstract | Full-Text PDF (940 KB) | Metadata